# SDR DHL2007788521

- Difficulty date: April 17, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL LE PANEL NR 9502 LOWER INTERIOR PANEL BENT AND CRACKED.  REMOVED PREVIOUS REPAIR ON PANEL NR 9502 IAW B727 SRM 51-30-2.  FABRICATED REPAIR DOUBLER 7075T6 .025 (16.5" BY 8.5") PO NR 9004219 IAW B727 SRM 55-30-2 FIG 2 AND 51-40-2 FIG 1.  TREATED AND PRIMED PART IAW B727 SRM 51-10-2.  INSTALLED IAW B727 SRM 51-30-2 AND 51-40-2.
